# SDR UALA2011101705587

- Difficulty date: October 16, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 80,720 hours, 12,993 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256T00717
- Part serial: 553
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP LOCK OUT REPORTED.  FSEU FAULT DIFFERENCE BETWEEN NR 1 AND NR 8 POSITION TRANSMITTERS.  REPLACED NR 8 TRANSMITTER M489, ADJUSTMENT CHECKED PER 27-51-45.  REPLACED NR 1 FLAP POSITION TRANSMITTER PER AMM AND CHECKED RESOLVER READ OUTS WITHIN LIMITS OF AMM. RAN FLAPS SEVERAL TIMES NO MTC. OR STATUS MESSAGES.
